Currently browsing: Items authored or edited by Katie Chicot

7 items in this list.
Generated on Sun Feb 5 17:05:25 2023 GMT.

Jump to:

B | C | H

BTo Top

CTo Top

Chicot, Katie M. and Truss, John K. (2017). Countable 1-transitive trees. In: Droste, Manfred; Fuchs, László; Goldsmith, Brendan and Strüngmann, Lutz eds. Groups, Modules and Model Theory - Surveys and Recent Developments, in Memory of Rüdiger Göbel. Springer International Publishing AG, pp. 225–268.

Chicot, K. M.; Grannell, M. J.; Griggs, T. S. and Webb, B. S. (2010). On sparse countably infinite Steiner triple systems. Journal of Combinatorial Designs, 18(2) pp. 115–122.

HTo Top

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0